# SDR SWAA2022021664002

- Difficulty date: January 25, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737
- Aircraft serial: 33926
- Aircraft time: 51,354 hours, 27,779 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME SPLICE AT AFT CARGO BAY BS787 RBL25. / [01] EVALUATED CORROSION ON FRAME SPLICE BS 787 RBL 25 WL 159; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED EVALUATED CORROSION ON FRAME SPLICE BS 787 RBL 25 WL 159; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[03] REMOVED FRAME SPLICE AT ACB BS 787 RBL 25 WL 159 PER SRM 51-10-02-0G-0;[04] LOCATED AND DRILLED ACB FRAME SPLICE AT BS 787; RBL25; WL159 PER SRM 51-40-05-OG-0 AND DWG 146A1262. OK TO INSTALL;[05] VERIFIED LOCATED AND DRILLED ACB FRAME SPLICE AT BS 787; RBL25; WL159 PER SRM 51-40-05-OG-0 AND DWG 146A1262. VERIFIED OK TO INSTALL.;[06] INSTALLED ACB FRAME SPLICE AT BS 787; RBL25; WL159 PER SRM 51-40-02-OG-0 AND DWG 146A1262 ID:98;[07] VERIFIED CORRECTIVE ACTION ENTRY 6.;[08] VERIFIED CARD COMPLETE.
